# SDR DHL98804003

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pre Cooler
- Part number: 1944302
- Condition: Malfunctioned
- Location: Nr 1 & 2 Engine
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A, J

## Discrepancy

LEFT MANIFOLD TEMP RUNNING 250 DEGREE WITH NO ANTI-ICE ON, WITH ENG ANTI-ICE ON NR 1 MANIFOLD  AIR OVER TEMP LIGHT ILLUMINATED.  TEMP WENT TO 280 DEGREES.  REPLACED NR 1 AND NR 2 ENGINE PRECOOLERS.  GROUND OPS CHECK NORMAL.
